# SDR RAIA0002018

- Difficulty date: February 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Part number: AG34
- Condition: Failed
- Location: Rt Engine
- Part time: 15,017 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7366-STL, RIGHT ENGINE RPM WENT TO ZERO DURING TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT ENGINE TACH GENERATOR.
